# SDR JJBA20250711036

- Difficulty date: July 3, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 46,360 hours, 31,011 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FR 66 BTW STR 6L-7L SHEAR CLIP FOUND CRACKED. LH FR 66 BTW STR 6L-7L SHEAR CLIP REMOVED AND INSTALLED
